Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus


Author: B. Brent Gordon
Journal: Bull. Amer. Math. Soc. 14 (1986), 293-298
MSC (1985): Primary 10D21, 10D12
MathSciNet review: 828829
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Compact Clifford-Klein forms of symmetric spaces, Topology 2 (1963), 111–122. MR 0146301
  • 2. P. Deligne, Valeurs de fonctions 𝐿 et périodes d’intégrales, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 313–346 (French). With an appendix by N. Koblitz and A. Ogus. MR 546622
  • 3. Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735
  • 4. B. Brent Gordon, Algebraically defined subspaces in the cohomology of a Kuga fiber variety, Pacific J. Math. 131 (1988), no. 2, 261–276. MR 922218
  • 5. Erich Hecke, Mathematische Werke, Herausgegeben im Auftrage der Akademie der Wissenschaften zu Göttingen, Vandenhoeck & Ruprecht, Göttingen, 1959 (German). MR 0104550
  • 6. F. Hirzebruch and D. Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57–113. MR 0453649
  • 7. K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. (2) 60 (1954), 28–48. MR 0068871
  • 8. Stephen S. Kudla, Intersection numbers for quotients of the complex 2-ball and Hilbert modular forms, Invent. Math. 47 (1978), no. 2, 189–208. MR 501929, 10.1007/BF01578071
  • 9. Stephen S. Kudla and John J. Millson, Geodesic cyclics and the Weil representation. I. Quotients of hyperbolic space and Siegel modular forms, Compositio Math. 45 (1982), no. 2, 207–271. MR 651982
  • 10. Stephen S. Kudla and John J. Millson, The theta correspondence and harmonic forms. I, Math. Ann. 274 (1986), no. 3, 353–378. MR 842618, 10.1007/BF01457221
  • 11. M. Kuga, Fibre varieties over a symmetric space whose fibres are abelian varieties, vols. I and II, Univ. of Chicago, 1964.
  • 12. Michio Kuga, Algebraic cycles in gtfabv, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 (1982), no. 1, 13–29. MR 657869
  • 13. Yozô Matsushima and Goro Shimura, On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes, Ann. of Math. (2) 78 (1963), 417–449. MR 0155340
  • 14. John J. Millson, Higher weight cycles, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 465–479 (1982). MR 656031
  • 15. Takayuki Oda, On modular forms associated with indefinite quadratic forms of signature (2,𝑛-2), Math. Ann. 231 (1977/78), no. 2, 97–144. MR 0466026
  • 16. I. I. Pyatetskii-Shapiro, Automorphic forms and the geometry of classical domains, Gordon and Breach, New York, 1969.
  • 17. I. Satake, Clifford algebras and families of abelian varieties, Nagoya Math. J. 27 (1966), 435–446. MR 0210716
  • 18. Ichirô Satake, Algebraic structures of symmetric domains, Kanô Memorial Lectures, vol. 4, Iwanami Shoten, Tokyo; Princeton University Press, Princeton, N.J., 1980. MR 591460
  • 19. Domingo Toledo and Yue Lin L. Tong, Duality and intersection theory in complex manifolds. I, Math. Ann. 237 (1978), no. 1, 41–77. MR 506654, 10.1007/BF01351557
  • 20. Yue Lin Lawrence Tong, Weighted intersection numbers on Hilbert modular surfaces, Compositio Math. 38 (1979), no. 3, 299–310. MR 535073
  • 21. N. Ja. Vilenkin, Special functions and the theory of group representations, Translated from the Russian by V. N. Singh. Translations of Mathematical Monographs, Vol. 22, American Mathematical Society, Providence, R. I., 1968. MR 0229863
  • 22. D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) Springer, Berlin, 1977, pp. 105–169. Lecture Notes in Math., Vol. 627. MR 0485703
  • 23. D. Zagier, Correction to: “The Eichler-Selberg trace formula on 𝑆𝐿₂(𝑍)” (Introduction to modular forms, Appendix, pp. 44–54, Springer, Berlin, 1976) by S. Lang, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) Springer, Berlin, 1977, pp. 171–173. Lecture Notes in Math., Vol. 627. MR 0480354

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 10D21, 10D12

Retrieve articles in all journals with MSC (1985): 10D21, 10D12


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15446-7